Open Access
Translator Disclaimer
February 2008 On a Classification of Locally 2-Sierpinski Spaces
Ana M. d'Azevedo Breda, Rosa Elsa Marques, M. Rostami, Bernd Wegner
Missouri J. Math. Sci. 20(1): 53-59 (February 2008). DOI: 10.35834/mjms/1316032835

Abstract

A bijection between topological spaces, locally homeomorphic to the square of Sierpinski space, and graphs without isolated vertices is established. This is used to describe some topological properties of these spaces in combinatorial terms and to disprove a conjecture of Rostami [3] in particular.

Citation

Download Citation

Ana M. d'Azevedo Breda. Rosa Elsa Marques. M. Rostami. Bernd Wegner. "On a Classification of Locally 2-Sierpinski Spaces." Missouri J. Math. Sci. 20 (1) 53 - 59, February 2008. https://doi.org/10.35834/mjms/1316032835

Information

Published: February 2008
First available in Project Euclid: 14 September 2011

zbMATH: 1157.54014
MathSciNet: MR1384503
Digital Object Identifier: 10.35834/mjms/1316032835

Subjects:
Primary: 00A99
Secondary: 05C99 , 54G99

Rights: Copyright © 2008 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.20 • No. 1 • February 2008
Back to Top